Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Sukamal Banerjee

Transform your business by recognizing the three stages of IoT Maturity

IoT WoRKS by HCL Technologies

Arlette Hart

PANEL: The Bigger Picture: Harnessing the IoT Opportunity to enhance Communities, Cities and Environments

FBI

7:45am 8:45am (60 mins)

Main agenda

Analyst Breakfast Briefings

Your chance to sit down with the industry’s leading experts and pose your IoT-related questions over coffee and croissants

Who is covering what .... 

  • Andrew Dailey from MGI Research - Will be discussing: "Monetizing IoT: from concept to $$ and differentiation" 
  • Melanie Nutter from Nutter Consulting - Will be discussing: "How Cities Can Engage With the Private Sector to Advance Smart Cities"
  • Mike Sapien from Ovum - Will be discussing : "Industrial IoT: What are the large scale IoT opportunities? And what technologies are the most impactful to large scale IoT deployments?"
  • Steve Bell from Heavy Reading - WIll be discussing: "IoT Architectures"  
  • James Hanusa from Digital Raign - Emerging Tech Convergence (IOT/AI/AR/VR)
  • Dave Michels from Buffalo Communications, Inc. - Will be discussing: "Smart home opportunities - What actually makes sense? Going beyond the shiny objects to tools that make sense"
  • Roundtable Leader Mike Sapien - VP US Research & Principal Analyst – Large Enterprise Services, Ovum
  • Roundtable Leader Melanie Nutter - Principal, Nutter Consulting
  • Roundtable Leader Andrew Dailey - Managing Director, MGI Research
  • Roundtable Leader Steve Bell - Senior Analyst - IoT, Heavy Reading
  • Roundtable Leader Dave Michels - Principal Analyst, TalkingPointz, Buffalo Communications, Inc.
  • Roundtable Leader James Hanusa - Venture Catalyst, Digital Raign

8:50am 9:20am (30 mins)

Keynotes

Chairman's Opening: The IoT Impact & Social Good: Enabling a Secure, Agile, Profitable and Resilient Future

  • Greg Kahn - President & CEO, Internet of Things Consortium (IoTC)
  • Chris Rezendes - Founder, Managing Director, IoT IMPACT LABS
  • Maria Dayton - CoFounder, Board Member, Transterra Media

9:20am 9:40am (20 mins)

Keynotes

Transform your business by recognizing the three stages of IoT Maturity

Many organizations are already moving from pilots to real IoT implementations with quantifiable benefits. In this journey towards IoT maturity, enterprises around the globe are looking to learn and adapt the best practices of their peers and partners to make the promises of IoT real. IoT is bringing huge benefits to organizations who have taken the plunge, and many more desire this. We look at some real customer success stories where large scale IoT solutions are delivered, how recognizing the 3 stages of IoT maturity can help enterprises transform their business – highlights from executive scholar exchange paper by IoT WoRKS & MIT Sloan Management Review and unique insights from early Enterprise-IoT adopters.

  • Sukamal Banerjee - Global Head, IoT WoRKS by HCL Technologies

9:40am 10:00am (20 mins)

Keynotes

Can Enterprises Take Control of IoT’

The challenges and complexities of deploying IoT at enterprise scale are huge, but so are the payoffs. Enterprises must take a streamlined approach to deploy, manage and secure IoT in order to support the many IoT use cases and the different types of IoT infrastructure and things that will soon reside under their control - with thousands or hundreds of thousands of sensors, smart devices and equipment using different configurations and protocols. This keynote will highlight the challenges of IoT at enterprise scale and recommend best practices to streamline and simplify managing, operating and securing across all IoT use cases.

  • Mimi Spier - Vice President and head of Business Development, Marketing and GTM Strategy for Internet of Things, VMware

10:00am 10:40am (40 mins)

Keynotes

PANEL: The Bigger Picture: Harnessing the IoT Opportunity to enhance Communities, Cities and Environments

  • Improving citizen quality of life; achieving sustainability of our environments; creating more resilient and safer communities….  
  • Overcoming Security, Privacy and Ethical Concerns to gain true value from tech  
  • Supporting “Urban Efficiency” with IoT 
  • Spending tax dollars and delivering ROI: What is the financial considerations?  
  • Overcoming policy, regulatory and financial obstacles  
  • Transforming urban mobility  
  • Leveraging Green infrastructure to advance City Sustainability
  • Panelist Arlette Hart - CISO , FBI
  • Moderator Chris Rezendes - Founder, Managing Director, IoT IMPACT LABS
  • Panelist Brenna Berman - Executive Director, City Digital, UI Labs
  • Panelist Archana Vemulapalli - Chief Technology Officer, The Government of the District of Columbia
  • Panelist Philip Quade - Chief Information Security Officer, Fortinet, Inc.

10:10am 10:20am (10 mins)

FREE TO ATTEND IoT Developer Stage

Chairman's Opening

  • Moderator Art Wittmann - General Manager, Cloud & Enterprise, Informa, Knowledge & Networking USA
  • Moderator Mitchell Golner - Founder and Managing Partner, IoT Central

10:20am 10:40am (20 mins)

FREE TO ATTEND IoT Developer Stage

IRL: Live Hacking Demos!

  • Demonstrate exploits against devices

  • Show progression through an actual exploit, describing attack anatomy along the way

  • Provide a tangible sense for how IoT devices get broken and how to better secure them

  • Speaker Ted Harrington - Executive Partner, Independent Security Evaluators

10:40am 11:10am (30 mins)

FREE TO ATTEND IoT Developer Stage

Internet of Things and Augmented Reality Case Studies

  • Speaker Gaia Dempsey - VP and Co-Founder, DAQRI

11:10am 11:30am (20 mins)

FREE TO ATTEND IoT Developer Stage

Internet of Scary Things: My toaster is (not) spying on me

  • IoT under fire. A look at Mirai and other recent attacks.
  • Live hack of IoT devices
  • Is the press hysteria justified?
  • Why we're not doomed just yet - the security improvements we're seeing as IoT app developers
  • Speaker Rob Pope - Co-Founder & Chief Technology Officer, Dogtown Media

11:40am 12:20pm (40 mins)

FREE TO ATTEND IoT Developer Stage

Strategic Prototyping to Improve your ROI

  • How to strategically use prototyping to get the best ROI
  • How to identify your objectives for each prototype to ensure you are prototyping the right thing
  • How to know when you’re ready to hit ‘print’ on a prototype

  • How to evaluate prototyping suppliers vs production suppliers

  • How to decide when to expedite and when to use standard lead times

  • Moderator Michael Corr - Founder & CEO, Duro Labs
  • Panelist Daniel Price - CEO, Breadware
  • Panelist Thos Niles - COO, Dragon Innovation
  • Panelist Alison Thurber - Engineering Manager, Mindtribe Product Engineering

12:20pm 12:40pm (20 mins)

FREE TO ATTEND IoT Developer Stage

Hacking the product launch: From Idea to Revenue in 6 months or less

  • How to come up with an idea
  • Determining if your idea is good
  • How to start prototyping
  • Raining money (crowdfunding, angels, incubators)
  • Beta testing
  • Launching
  • Gaining your initial customers (go-to-market)
  • Speaker Andrew Thomas - Co-Founder & CRO, SkyBell Video Doorbell

12:40pm 1:20pm (40 mins)

FREE TO ATTEND IoT Developer Stage

Panel: Developer Boot Camp: From Design to Deployment in Three Months or Less

  • How IoT developers can move seamlessly from prototype to testing to full production
  • Breaking through the hardware, software, and connectivity dependencies unique to IoT
  • Tips, tricks, and candid lessons learned from developers who have pulled it off
  • Tools and techniques from platform providers committed to helping IoT developers succeed
  • Moderator Abhi Dugar - Director, Cloud Infrastructure & IoT Security, IDC
  • Panelist Zain Memon - Trust & Safety, Opendoor
  • Panelist CJ Boguszewski - Head of Americas Business Development, Soracom
  • Panelist Alexis Susset - Founder and Advisory CTO at Enerbrain; Technology Director & Evangelist, Soracom
  • Panelist Bryan Hale - President, resin.io

1:20pm 2:00pm (40 mins)

FREE TO ATTEND IoT Developer Stage

Panel: Hardware + Software + AI: The New Product Design Revolution

  • Connected product design and market success in the IoT Industry
  • Moderator Leona Hu Hudelson - Founder, CEO & Design Director, Airgora
  • Speaker Anupam Rastogi - Tech VC focused on Enterprise, IoT, AI and Big Data, Nokia Growth Partners
  • Speaker Phnam Bagley - Partner & Creative Director, Nonfiction
  • Speaker Nora Toure - Founder of Women in 3D Printing and Business Development Director, Sculpteo
  • Speaker Marcelle van Beusekom - Creative Director, LUNAR

2:00pm 2:20pm (20 mins)

FREE TO ATTEND IoT Developer Stage

Machine Intelligence at Google ScaleAgenda

  • What is Neural Network
  • Why is Deep Learning so important?
  • What are the challenges for introducing these technologies to production services?
  • Speaker Kaz Sato - Staff Developer Advocate on the Cloud Platform team, Google, Inc.

10:20am 10:30am (10 mins)

FREE TO ATTEND: Startup City Stage

Chairman opening remarks

  • Nathan Beckord - CEO, Foundersuite.com

10:30am 11:45am (75 mins)

FREE TO ATTEND: Startup City Stage

Pitch off: Consumer IoT – Smart Home & Wearables

1. SoundOfMotion

2. Breadware, Inc

3. C.G.I Technology

4. Xoult

5. Artveoli, Inc.

6. CUJO LLC.

7. BM2 Sp. o.o.

8. SmartBeings Inc

9. Handscape

10. Grush

  • Judge Vasily Nikolaev - Partner, Quantum Wave Fund
  • Judge Eric Winsborrow - CEO, Distrix Networks
  • Judge Itamar Novick - Chief Business Officer, Life360
  • Judge Tom Gilley - Strategy Advisor, Momenta Partners

11:45am 1:00pm (75 mins)

FREE TO ATTEND: Startup City Stage

Pitch off: Enterprise Innovation & Digital Transformation

1. DAWEX

2. Emotion Research LAB

3. SoundRex

4. Cognito Networks

5. Insigma Inc

6. BriteThings

7. eKryp, Inc.

8. Cognitive Contractor

9. Initial State


  • Judge Vasily Nikolaev - Partner, Quantum Wave Fund
  • Judge Eric Winsborrow - CEO, Distrix Networks
  • Judge Larry Wall - Managing Partner, Momenta Partners
  • Judge Tom Gilley - Strategy Advisor, Momenta Partners

12:35pm 1:35pm (60 mins)

FREE TO ATTEND: Startup City Stage

Industrial IoT

1. TwinThread

2. Hyperthings

3. IOTRACKS

4. WISER Systems

5. Pilot Things

  • Judge Vasily Nikolaev - Partner, Quantum Wave Fund
  • Judge Eric Winsborrow - CEO, Distrix Networks
  • Judge Itamar Novick - Chief Business Officer, Life360
  • Judge Jesse DeMesa - Venture Partner, Momenta Partners

3:30pm 4:00pm (30 mins)

FREE TO ATTEND: Startup City Stage

Ecosystem Center Stage: Innovation of Things Award: Pitch-off

This is what it all comes down to! The winner of each category over the last two days will have the chance to make the final pitch to our board of judges to be in with a to be crowned the overall Innovation of Things Award Winner.

  • Judge Ankur Saxena - Manager, Cisco Investments
  • Judge Larry Wall - Managing Partner, Momenta Partners
  • Judge Kevin Withstandley - Partnerships Manager, IoT, Plug & Play
  • Judge Eric Winsborrow - CEO, Distrix Networks

10:20am 10:30am (10 mins)

FREE TO ATTEND Ecosystem Center Stage

Chairman's Opening

  • Moderator Stacey Randecker Bartlett - Associate, Ellis & Associates
  • Moderator Rick Beckers - President, CloudTech1

10:30am 11:10am (40 mins)

FREE TO ATTEND Ecosystem Center Stage

The Future of the Bay Area - Creating Smarter Cities

  • Embracing change and applying it to bettering the city
  • Enhancing collaboration methods with municipal management
  • Improving Smart transportation, smart buildings and utility infrastructure in the local area
  • Panelist Jon Walton - Chief Information Officer, County of San Mateo
  • Panelist Chris Mills - IT Lead| Technology Innovation Lead - Transportation, City of San Jose
  • Panelist Deborah Acosta - Chief Innovation Officer, City of San Leandro
  • Moderator Elliot Katz - Global Co-Chair, Connected and Self-Driving Car Practice, DLA Piper

11:10am 12:00pm (50 mins)

FREE TO ATTEND Ecosystem Center Stage

Accelerating the creation of Sustainable and Resilient communities with IoT

  • Sharing the magnitude of what can be achieved when IoT combines with traditional processes for water protection/natural resources

  • Standing rock…A True Success Story / Proof of the wider impact of IoT

  • Sharing the latest on the Global Connect Initiative..where are we now with the changes in administration?

  • Making data available for 3rd parties: Insurance and Reinsurance

  • What is the management opportunity

  • Moderator Chris Rezendes - Founder, Managing Director, IoT IMPACT LABS
  • Speaker Debbie Krupitzer - Digital Manufacturing / Industrial Internet Lead, Capgemini
  • speaker Terry McCorkle - Lead IoT Architect, Splunk
  • speaker Michael Murray - Vice President, General Manager, Analog Devices

12:00pm 12:30pm (30 mins)

FREE TO ATTEND Ecosystem Center Stage

Investing in the “Internet of Things” – what to look for, how to go about it

  • Investors getting in on the ground floor of the future
  • Funding product development, manufacture, and go-to-market
  • Patents for new products, investment in already-available IoT devices
  • Considering smaller "no-name" companies manufacturing the hardware for brand-name products


  • Moderator Christian Renaud - Research Director, Internet of Things, 451 Research
  • Speaker Florian Kolb - Managing Director, innogy New Ventures LLC
  • Speaker Billy Draper - Partner, Draper Associates
  • Speaker Jonathan Baer - Managing Partner, Threshold Ventures
  • Speaker Patrick Chang - Early Stage Venture Investor, Samsung NEXT

12:30pm 12:50pm (20 mins)

FREE TO ATTEND Ecosystem Center Stage

NanoData: Electronic Evidence in the IoT Eco-System

  • How will businesses, litigants and law enforcement identify, collect, analyze and produce electronically stored information (ESI) from IoT devices?
  • Will courts, regulators and adversaries demand NanoData from my business?
  • What will IoT based evidence tell us about cases today and in the future?
  • What tools and resources exist now for the forensic collection of NanoData?
  • Do I have a duty to preserve NanoData if I am under a legal hold?
  • Speaker Erik Laykin - Managing Director, Duff & Phelps LLC

12:50pm 1:40pm (50 mins)

FREE TO ATTEND Ecosystem Center Stage

Panel: A big picture look at IoT 10 years in the future

  • BEYOND CONNECTED TO INTELLIGENT: How far are we from truly smart products through AI, Deep Learning…
  • VOICE-CONTROLLED EVERYTHING: Are we already heading in this direction? 
  • BLOCKCHAIN: Will Blockchain live up to the hype and its potential? What could hinder the potential of these new technologies?
  • A HACK-FREE IoT: Building seamless, interoperable and reliable security across all platforms 
  • A TRUSTWORTHY IoT: The changing concept of “privacy” in a connected and sharing world 
  • BOTTOM-UP: Will Startup innovation continue to disrupt? 
  • A STANDARDIZATION REVOLUTION: How far are we from a fully regulated, standardized and seamless IoT?
  • ADOPTION AND DEMAND: What does the consumer/enterprise want/need and how is this changing? How will the competition between startups and traditional tech providers play out?
  • Moderator Dave Michels - Principal Analyst, TalkingPointz, Buffalo Communications, Inc.
  • Panelist Scott Amyx - Founder & CEO , Amyx+
  • Panelist Ismail Malik - CEO , Blockchain Lab
  • Panelist Gaia Dempsey - VP and Co-Founder, DAQRI
  • Panelist Kumar Srivastava - VP, Product & Strategy, Machine Learning, Artificial Intelligence, BNY Mellon , Silicon Valley Innovation Center
  • Panelist Edward Abrams - Vice President, Enterprise IoT, Samsung Electronics America
  • Panelist Sait Izmit - R&D Director Americas, Philips Hue

1:55pm 2:10pm (15 mins)

FREE TO ATTEND Ecosystem Center Stage

Showcase: Chris Klein, Rachio

  • Speaker Chris Klein - Co-Founder, CEO, Rachio

2:10pm 2:25pm (15 mins)

FREE TO ATTEND Ecosystem Center Stage

Showcase: Andrew Thomas, SkyBell Technologies, Inc

  • Speaker Andrew Thomas - Co-Founder & CRO, SkyBell Video Doorbell

2:25pm 2:40pm (15 mins)

FREE TO ATTEND Ecosystem Center Stage

Showcase: John Paul Benini, Elemental Path

  • Speaker John Paul Benini - Co-Founder and Chief Technology Officer, Elemental Path

2:40pm 3:10pm (30 mins)

FREE TO ATTEND Ecosystem Center Stage

Ovum Awards

3:10pm 3:40pm (30 mins)

FREE TO ATTEND Ecosystem Center Stage

Innovation of Things Prizegiving

10:40am 11:40am (60 mins)

Main agenda

Networking Break & Expo Visit

11:10am 11:30am (20 mins)

Co-located event: Connected & Autonomous Vehicles - Strategy & Product

The fleet perspective

  • Take a look at trends such as international expansion and how small & medium fleets are starting to take notice of connected solutions to ramp up operations in line with developments
  • Silicon Valley takes fleet head on! Increased opportunities due to the ELD legislation has seen innovation overload and even Google get involved. How can you retain poll position?
  • Outline new avenues for TSP’s to provide additional services e.g. work order management or increased integration into the supply chain to retain a competitive edge 
  • Robert Martin - North American Operations Director and Sales Director, Octo Telematics

11:30am 12:10pm (40 mins)

Co-located event: Connected & Autonomous Vehicles - Strategy & Product

Shaping the Future of Mobility: Shared Autonomous Vehicles (SAV)

  • Panelist Arya Rohani - Global AV/SAV Programme Manager, Stantec
  • Panelist Christy Wegener - Director of Planning & Operations, Livermore Amador Valley Transit Authority
  • Panelist Sharad Argarwal - Senior Vice President - Strategy and Growth, First Transit
  • Moderator Habib Shamskhou - Global ITS Practice Leader, CV/AV Program, GoMentum Station

12:10pm 12:30pm (20 mins)

Co-located event: Connected & Autonomous Vehicles - Strategy & Product

The Internet of Places: Maps of The Future

  • Maps of The Future
  • Beyond GPS: How will HD maps will show self-driving cars the way?
  • Looking at 3D point clouds of roadways for use in self-driving cars
  • Data on wheels - how real-time sensor data and mapping data need to stitch together
  • How deep learning algorithms can be used to map the environment
  • Frans De Rooij - Director Product Marketing - Automotive, TomTom

12:40pm 1:40pm (60 mins)

Co-located event: Connected & Autonomous Vehicles - Strategy & Product

Lunch Break

1:40pm 2:00pm (20 mins)

Co-located event: Connected & Autonomous Vehicles - Strategy & Product

Cyber-security for Highly Automated Driving

  • Which vehicle functions need to be protected?
  • What are the main attack surfaces and vectors?
  • Who are we guarding against and how much is enough?
  • What technical solutions exist for various levels of ambition?
  • How much of automotive cyber-security is a solved problem?
  • Impact of cyber-security on technical architecture
  • Impact of cyber-security on development processes
  • Cyber-security: Technology Vs Culture
  • What can be learned from other domains?

2:00pm 3:00pm (60 mins)

Co-located event: Connected & Autonomous Vehicles - Strategy & Product

Investing in Success: Identifying the Next Big Automotive Disruptors

  • Companies in the automotive tech space are being snapped up as investors bet big on future cars and mobility.
  • Hear from the experts how to capitalize on new opportunities.
  • Judge Liz Kerton - President, Autotech Council
  • Judge Joseph Avila - Director of Business Development, Pioneer
  • Judge David Nishijima - Principal Service Architect, Nissan
  • Start-Up Participant Padma Subramanian - VP of Product, Caruma Technologies
  • Start-Up Participant Ezana Tesfu - Director of Operations, Carvi
  • Start-Up Participant Sunil Ravipati - CTO, QKYKR
  • Start-Up Participant Ajay Juneja - Founder & CEO, Speak With Me

3:40pm 4:00pm (20 mins)

Co-located event: Connected & Autonomous Vehicles - Strategy & Product

Open Innovation in Mobility and Power of Ecosystem

  • Sobhan Khani - Director - Mobility, Plug and Play

4:00pm 4:20pm (20 mins)

Co-located event: Connected & Autonomous Vehicles - Strategy & Product

Planning Our Communities for Autonomous Vehicles

  • Ryan Snyder - Principal, Transpogroup

4:20pm 4:40pm (20 mins)

Co-located event: Connected & Autonomous Vehicles - Strategy & Product

Into the Storm - Tackling the Weather Challenges to Autonomy

  • Jeff Willey - Director of Research, RFNav

4:40pm 5:00pm (20 mins)

Co-located event: Connected & Autonomous Vehicles - Strategy & Product

Tackling Consumer Perception of Autonomous Vehicles

  • Chris Rockwell - CEO, Lextant

11:30am 12:10pm (40 mins)

Co-located event: Connected & Autonomous Vehicles - Technical

Accelerating Connected Car Software Development through Open SourceBringing Autonomous Vehicles into Production: An Automotive OEM Perspective

  • Lightweighting – higher space to weight ratios important for ride sharing.  Also, the high technology content increases weight, requiring offsetting weight savings in the primary structure.
  • Design flexibility – more advanced/distinctive designs; design freedom – fewer constraints which allow designers to incorporate the autonomous technology.
  • Lower tooling costs – the volumes initially will be small, which is an advantage for 3-D printed and composite parts
  • Longer battery life for e- and hybrid vehicles – this is a likely preference driver for this segment of the transportation market
  • Embedded sensors – autonomous vehicles will be loaded with sensors.  The more they are integrated into the other components simplified design, manufacturing, and saves weight.
  • Integrated functions/Lower part count – simpler assembly process, lower inventories
  • Longer lasting products – fits into the both the shared economy and circular economy concepts, also possible preference drivers in this market.

     
  • Moderator Dan Coughlin - Vice President, Composites Market Development, American Composites Manufacturers Association
  • Panelist Bryan Dods - CEO, Institute for Advanced Composites Manufacturing Innovation
  • Panelist Roger Assaker - CEO, e-Xstream Engineering
  • Panelist Glade Gunther - North America Program Manager – Serial Automotive Composite Materials, Solvay

12:10pm 12:30pm (20 mins)

Co-located event: Connected & Autonomous Vehicles - Technical

Accelerating Connected Car Software Development through Open Source

  • Why has the automotive industry fallen behind the smartphone in terms of features and functionality?
  • What best practices can automakers take from the tech industry to accelerate software development?
  • How open source and shared software development can enable rapid innovation
  • Open source vs. standards and specifications
  • How open source can impact the future of automotive technology including autonomous driving
  • Dan Cauchy - Executive Director, Automotive Grade (Linux Foundation

12:30pm 1:30pm (60 mins)

Co-located event: Connected & Autonomous Vehicles - Technical

Lunch Break

  • Which vehicle functions need to be protected?
  • What are the main attack surfaces and vectors?
  • Who are we guarding against and how much is enough?
  • What technical solutions exist for various levels of ambition?
  • How much of automotive cyber-security is a solved problem?
  • Impact of cyber-security on technical architecture
  • Impact of cyber-security on development processes
  • Cyber-security: Technology Vs Culture
  • What can be learned from other domains?

2:00pm 3:00pm (60 mins)

Co-located event: Connected & Autonomous Vehicles - Technical

Investing in Success: Identifying the Next Big Automotive Disruptions

A handpicked selection of startup companies reveal innovations that are set to shake up the automotive industry. These entrepreneurs will take to the stage to share their visions for the future of the vehicle and mobility. Grilled by our expert panel and moderated by Autotech Council’s Executive Director, Liz Kerton, we put these startups through their paces and leave you to be the judge as to who is most likely to succeed! 

  • Judge Liz Kerton - President, Autotech Council
  • Judge Joseph Avila - Director of Business Development, Pioneer
  • Judge David Nishijima - Principal Service Architect, Nissan
  • Start-Up Participant Ezana Tesfu - Director of Operations, Carvi
  • Start-Up Participant Padma Subramanian - VP of Product, Caruma Technologies
  • Start-Up Participant Ajay Juneja - Founder & CEO, Speak With Me
  • Start-Up Participant Sunil Ravipati - CTO, QKYKR

3:40pm 4:00pm (20 mins)

Co-located event: Connected & Autonomous Vehicles - Technical

Open Innovation in Mobility and Power of Ecosystem

  • Sobhan Khani - Director - Mobility, Plug and Play

4:00pm 4:20pm (20 mins)

Co-located event: Connected & Autonomous Vehicles - Technical

Planning Our Communities for Autonomous Vehicles

  • Ryan Snyder - Principal, Transpogroup

4:20pm 4:40pm (20 mins)

Co-located event: Connected & Autonomous Vehicles - Technical

Into the Storm - Tackling the Weather Challenges to Autonomy

  • Jeff Willey - Director of Research, RFNav

4:40pm 5:00pm (20 mins)

Co-located event: Connected & Autonomous Vehicles - Technical

Tackling Consumer Perception of Autonomous Vehicles

  • Chris Rockwell - CEO, Lextant

11:30am 11:40am (10 mins)

IoT Architecture Symposium

Chairman's Opening

  • Speaker Ian Hughes - Analyst, Internet of Things, 451 Research

11:40am 12:00pm (20 mins)

IoT Architecture Symposium

The Wisdom of Clouds: Building for the Next Wave of IoT

The line between the IoT and the Cloud is getting blurry, and for good reason. Constrained devices depend on the vast resources of the cloud for capability and security, and their needs are driving massive growth in cloud traffic. Soracom founder and AWS veteran Ken Tamagawa breaks down what's possible when IoT connectivity moves into the cloud, with leading-edge use cases and a look at what happens as the barriers to IoT development approach zero.

  • Speaker Ken Tamagawa - Founder and Chief Executive Officer, Soracom

12:00pm 12:40pm (40 mins)

IoT Architecture Symposium

Panel: A few years into it all: strengths and weaknesses of Cloud, Enterprise IoT Architecture, and Integration

  • Applications
  • Pros and cons for IoT
  • Big Data 
  • Network
  • Devices
  • Moderator Ian Hughes - Analyst, Internet of Things, 451 Research
  • Panelist Frederic Servais - Senior Director of Location Products, Comtech Telecommunications Corp.
  • Panelist John Treadway - Senior Vice President, Digital Innovation Practice Lead, Cloud Technology Partners
  • Panelist Enrique Herrera - Principal - Connected Services, OSIsoft
  • Panelist Hamid Montazeri - Director Software Engineering, Stanley Black & Decker
  • Panelist Flavio Bonomi - CEO & Co-Founder, Nebbiolo Technologies

12:40pm 1:40pm (60 mins)

IoT Architecture Symposium

Lunch

1:40pm 2:00pm (20 mins)

IoT Architecture Symposium

Architecting for Continuous IoT Analytics

  • Learn about a proven architecture that enables enterprises and device manufacturers to maximize their investment in IoT
  • Enable continuous data collection and pre-processing of huge volumes of IoT data at the Edge, before sending it to the Cloud
  • Discover advanced transformation, enrichment and analytics methodologies to help prepare your data
  • Identify crucial patterns and anomalies based on machine learning models on-site, in real time
  • Define and control Edge processing and analytics from the Cloud
  • Speaker Steve Wilkes - Founder and CTO, Striim

2:00pm 2:20pm (20 mins)

IoT Architecture Symposium

Challenges involved in integrating legacy devices successfully into the Industrial Internet of Things (IIoT)

  • Speaker Suhas Joshi - Director, Enterprise Architecture and Honeywell Senior IT Fellow, Honeywell

2:20pm 2:40pm (20 mins)

IoT Architecture Symposium

The Open Road to Accelerating Enterprise IoT

IoT is delivering significant business value by improving efficiencies and increasing revenue through automation and analytics, but widespread fragmentation and the lack of a common IoT solution framework are hindering broad adoption and stalling market growth.   

Hosted by The Linux Foundation, EdgeX Foundry is a new open source project that is accelerating enterprise IoT deployments by unifying the marketplace around a common IoT edge framework and an ecosystem of interoperable components. 

David Hart, CTO of NetFoundry and an EdgeX Foundry Ambassador, will provide an overview of EdgeX Foundry and discuss how the EdgeX framework makes it easy for enterprises to quickly create IoT edge solutions that have the flexibility to adapt to changing business needs. 

  • Speaker David Hart - EdgeX Foundry Ambassador and CTO, NetFoundry

2:40pm 3:20pm (40 mins)

IoT Architecture Symposium

Panel:Edge to Core computing - Where are the analytics taking place?

  • How much is at the edge, how much moves to the Cloud?
  • What are the physical requirements for moving from the Cloud to the Edge?
  • Latency issues
  • Data movement
  • Moderator Markus Levy - President & CEO, Embedded Microprocessor Benchmark Consortium (EEMBC)
  • Panelist Aaron Allsbrook - CTO, ClearBlade
  • Panelist Sastry Malladi - Chief Technology Officer, FogHorn Systems
  • Panelist Sam George - Partner, Director of Program Management - Azure IoT, Microsoft
  • Panelist Jodok Batlogg - CTO, CrateDB
  • Panelist David Nelson - Associate Technical Fellow & Chief Strategist for IoT / Cloud Computing, The Boeing Company

3:20pm 3:50pm (30 mins)

IoT Architecture Symposium

Coffee Break

3:50pm 4:10pm (20 mins)

IoT Architecture Symposium

Leveraging AWS to connect IoT devices to the Cloud

  • Using Identity Management to create a secure and cohesive application to serve the needs of connected products
  • Maximizing the tools within the AWS ecosystem to gather data for analyzing
  • Speaker Hamid Montazeri - Director Software Engineering, Stanley Black & Decker

4:10pm 4:30pm (20 mins)

IoT Architecture Symposium

Data Analytics at the Edge using Fog Computing

  • Performing data analytics at the source of high-speed data
  • Moving results to the enterprise backend
  • Updating the data analytics algorithms remotely and dynamically
  • Speaker Kilton Hopkins - Co-Founder and Chief Executive , IOTRACKS

11:30am 11:40am (10 mins)

Healthcare

Chairman's Opening

  • Track Chair Alexandra Rehak - Practice Head, IoT, Ovum

11:40am 12:00pm (20 mins)

Healthcare

Case Study: Kaiser Permanente - Connected Healthcare in Practice

  • Showcasing how Kaiser Permanente is embracing connected technology to offer better patient care  

  • Remote Monitoring best practice 

  • Success stories 

  • Speaker Dr. Michael Swiernik - Leader, Medical Informatics, Southern CA Kaiser Permanente Medical Group

12:00pm 12:40pm (40 mins)

Healthcare

Panel: Moving Forward with Connected Health - In Hospitals and Remote care

  • Overcoming security challenges and DDos attacks

  • Improving privacy and standards 

  • Convincing management of value proposition of IoT 

  • Lack of interoperability, and the protection of patient's records

  • Panelist Joshua Liberman - Sr. Epidemiologist and Executive Director of Research, Development & Dissemination (RDD), Sutter Health
  • Panelist Kurt Erchinger - Sr. Director, Online Technology, Digital Engineering and Mobile Solutions, Walgreens
  • Panelist David Rhew - Chief Medical Officer and Head of Healthcare and Fitness, Samsung Electronics America, Inc.
  • Moderator Alexandra Rehak - Practice Head, IoT, Ovum
  • Panelist Dr. Aditi Banerjee - Vice President of IoT Business, HCL

12:40pm 1:40pm (60 mins)

Healthcare

Networking Lunch

1:40pm 2:00pm (20 mins)

Healthcare

Transforming Patient Care through IoT

The data revolution and IoT are giving us unprecedented opportunities to transform healthcare – going from reactive to proactive and preventative as well as helping people stay healthy. But how do we move from point solutions to integrated solutions, and connect the dots with meaningful and relevant data? 

2:00pm 2:20pm (20 mins)

Healthcare

Use Case: Sutter Health – Transforming Healthcare Delivery from the Inside

  • R&D changing the methods of healthcare
  • Infrastructure to create interoperability
  • Data to data transformation
  • Speaker Joshua Liberman - Sr. Epidemiologist and Executive Director of Research, Development & Dissemination (RDD), Sutter Health

2:20pm 2:40pm (20 mins)

Healthcare

Creating safe and smart healthcare

  • Health monitoring for the elderly who live alone, improving quality of life
  • Utilizing smart devices and mobile apps to communicate from doctors from the home
  • Wearables – how will they facilitate the ability to capture health data?
  • Speaker Christian Rose - MD, UCSF Medical

2:40pm 3:20pm (40 mins)

Healthcare

Panel: Revolutionizing Opportunities and healthcare delivery with digital health

  • OEMs and distributors improving operations and lowering inventory costs
  • Mobile and health apps- Strategic innovative solutions that will deliver effective public health
  • Enhancing healthcare provider delivery to patients 
  • Panelist Rebecca Mitchell - Director of Clinical Product, Validic
  • Panelist Nick Adkins - Advisory Board, CloudBreak Health
  • Panelist Charles Aunger - Managing Director, Technology, Health2047
  • Panelist May Wang - CTO and Co-founder, ZingBox
  • Panelist Kim Smyth - Technology Innovation Director, AstraZeneca
  • Moderator Brian Buntz - Content Director, IoT Institute, Penton

3:20pm 3:50pm (30 mins)

Healthcare

Networking Break & Exhibition Visit

3:50pm 4:10pm (20 mins)

Healthcare

Transforming the Patients Digital Experience in Health Care

  • Current state Healthcare and need for an integrated experience 
  • Bridging  the  real and the virtual world with sensors married with situational awareness
  • Real world roll out and Impact on adoption and patient engagement
  • Speaker Aditya Bhasin - Vice President Software Design & Development, Stanford Healthcare

4:30pm 4:50pm (20 mins)

Healthcare

The Gateway to Connected Health: How IoT Medical Devices are Revolutionizing Health Care Today

  • Wifi, Cellular, Low Power Wide Area Networks (LPWAN), sensors and Bluetooth as considerations for selecting a technology for devices 

  • Exploring remote medicine and diagnostics connecting patients to doctors digitally 

  • Speaker Gianfranco Bonanome - Senior Director and IoT Consulting Practice Lead, Intelligent Product Solutions

11:30am 11:40am (10 mins)

Industrial IoT

Chairman's Opening

  • Track Chair Mike Sapien - VP US Research & Principal Analyst – Large Enterprise Services, Ovum

11:40am 12:00pm (20 mins)

Industrial IoT

The Future of IoT Platforms—Build Fast, Scale Fast!

In this session, we will examine the components and of a robust, forward-looking IoT platform and provide perspective for companies looking to build and scale global IoT solutions. Featuring live examples, you’ll see how just fast organizations can build and scale new IoT solutions using the AT&T IoT Platform and AT&T IoT Starter Kit.

  • Speaker Mobeen Khan - AVP, Industrial IoT Solutions, AT&T

12:00pm 12:40pm (40 mins)

Industrial IoT

Panel: Extracting value from IoT in the Oil/Gas Industry

  • Looking at land for new drilling sites, improving business practices 
  • Data in devices used at an oil extraction site 
  • Drilling and production data 
  • Barriers to efficient executions
  • How Satellite Communications will impact in the IOT for the Aviation Industry
  • Some Key Points relevant of using Satcom in the Commercial Jets at the Global Level
  • Moderator Joe Madden - Principal Analyst, Mobile Experts
  • Panelist Mehrzad Mahdavi - Vice President, Digital Solutions, Weatherford
  • Panelist Bernardo Schneiderman - Executive Senior Consultant, Telematics Business Consultants
  • Panelist Ohm Doungkhae - Well Planning Expert, Independent Contributor

12:40pm 1:40pm (60 mins)

Industrial IoT

Networking Lunch

1:40pm 2:00pm (20 mins)

Industrial IoT

Secure Industrial IoT solutions with the Edge

  • Industrial IoT solutions must harden themselves against the threats and challenges
  • Protect your assets with security from device to cloud
  • Ensure 100% uptime against cloud outage
  • Guarantee speed and performance.  
  • Speaker Aaron Allsbrook - CTO, ClearBlade

2:00pm 2:20pm (20 mins)

Industrial IoT

Connecting the Farm to the Cloud - The Future of Farming and IoT

  • Disruptive Innovation for IoT on the Farm -- A Look at New Sensors, Platforms, Equipment, Partnerships and Science from Imagery to Field Sensors to Autonomous Equipment
  • IoT Without the Internet -- Making IoT Work when Connectivity is Limited or Missing
  • Feeding a Growing Population with Fewer Resources -- Improving Yield and Reducing Inputs Globally to Feed 10 Billion People in 2050
  • Insights over Data -- Driving Conversations to Deliver Insights Beyond the Raw Data
  • Speaker Mark Sparks - Product Management Lead, Operations, Monsanto

2:20pm 2:40pm (20 mins)

Industrial IoT

IoT Systems and Solutions at a Glance

  • Building scalable, reliable, and secure networks to address your IoT needs
  • Addressing the question of “what type of network should I use for my application?”
  • Handling security and the protection of data
  • Speaker Brian Buchanan - Strategic Marketing Manager, ON Semiconductor

2:40pm 3:20pm (40 mins)

Industrial IoT

Panel: Addressing Needs and Increasing Efficiencies with Smart Agriculture

  • What are the challenges for smart agriculture?  
  • Dealing with water shortages, limited land availability 
  • Opportunities for IoT in a developing country
  • Ways to manage costs, while meeting the increasing consumption needs of the population 
  • Integrating APIs, networks and sensors to track and predict weather for crops 
  • Incorporating sensors, cloud computing, software, fertilizer measures and satellite images/cameras  
  • Technologies guided by GPS for planting and fertilizing – getting more yields per acre to feed the world’s growing population 
  • The business case - precision agriculture, water conservation and input costs and productivity
  • Justifying investments in IoT technology: is it worth it? 
  • Moving to the next stage…what would it take?
  • Panelist Vikas Choudhary - Senior Economist, World Bank - Agriculture Global Practice (GFADR)
  • Panelist Craig Rupp - Director of Engineering, The Climate Corporation
  • Panelist Julian Sanchez - Director, John Deere Technology Innovation Center, John Deere
  • Moderator Steve Brumer - Partner, 151 Advisors
  • Panelist Gregory Brun - Senior Viticulturist, Delicato Family Vineyards

3:20pm 3:50pm (30 mins)

Industrial IoT

Networking Break & Exhibition Visit

3:50pm 4:10pm (20 mins)

Industrial IoT

Agriculture's Industry 4.0: What it Means to Connect People and Equipment to Technology and Insights

  • Understanding how Industry 4.0 is enabling more simplified operational decisions, increasing machine uptime and allowing for the easy management of systems
  • How the agriculture industry in particular is taking connectivity to the next level        
  • The role of mobile data collection, analysis, sensors and remote management in creating a connected farm
  • Understanding how connectivity on the farm can be leveraged across other industries   
  • Speaker Julian Sanchez - Director, John Deere Technology Innovation Center, John Deere

4:10pm 4:30pm (20 mins)

Industrial IoT

Agriculture’s IoT Challenges

  • Connectivity in a remote, dense foliage environment
  • Costs in a industry with razor thin margins
  • Installation, maintenance, and support constraints
  • Speaker Craig Rupp - Director of Engineering, The Climate Corporation

4:30pm 4:50pm (20 mins)

Industrial IoT

Case Study: Making higher quality wines from more sustainable vineyards with IoT Technologies

Delicato Family Vineyards is one of the fastest growing wine companies in the world. Family-owned and operated in California since the company’s founding in 1924, Delicato Family Vineyards is fostering innovation, quality and environmental stewardship. Through its viticulture program, the company is working towards decreasing its water footprint while irrigating its vineyards to increase the wine quality.

By integrating their soil and atmospheric environments, grapevines reflect the prevailing conditions in growth, physiology and berry composition. In absence of rainfall during the growing season, irrigation becomes the single most important parameter to be managed and can be better piloted using remote sensing. The resulting datasets allow us to bring the right amount of water at the right time.

In this session, we will present how the vineyard data integrates from connected devices, airborne imagery and electronic surveys. We will look at the IoT enabled decision making in the vineyard and its impact on achieving great sustainable wines.

  • Speaker Gregory Brun - Senior Viticulturist, Delicato Family Vineyards

11:30am 11:40am (10 mins)

Smart Cities

Chairman's Opening

  • Track Chair James Brehm - Founder and Chief Technology Evangelist, James Brehm & Associates

11:40am 12:00pm (20 mins)

Smart Cities

Use Case: Smart Cities in D.C.

This keynote discussion will explore the positive impacts of Washington DC's city-wide governance body Smarter DC Tiger Team that is driving powerful relationships/partnerships across the city which includes government agencies, Business Improvement Districts (BIDs), local Universities, civic community, and industry partners. Some of the key focus areas of this discussion examines how this governance body is enabling city-wide synchronize on overall strategy, capital investments, creation of frameworks for integration/interoperability, and helping to ensure resiliency and protection of critical services.

  • Speaker Archana Vemulapalli - Chief Technology Officer, The Government of the District of Columbia

12:00pm 12:40pm (40 mins)

Smart Cities

Panel: Developing Intelligent Public Transportation

  • Using big data, advanced analytics and machine learning to predict and prevent failures 

  • Moving toward autonomous transport in cities 

  • Effective partnership models: How to make it work? -Connected Visitors, citizens, sustainable transportation, smart logistics 

  • Panelist Chris Nielsen - CEO, Electric Cab North America
  • Panelist John Mirisch - Mayor, City of Beverly Hills
  • Panelist Rena A. Davis - Public Policy Manager, Lyft
  • Moderator Elliot Katz - Global Co-Chair, Connected and Self-Driving Car Practice, DLA Piper
  • Panelist David Bruemmer - Co-Founder and CTO, 5D Robotics

12:40pm 1:40pm (60 mins)

Smart Cities

Networking Lunch

1:40pm 2:00pm (20 mins)

Smart Cities

Smart Cities: lessons learned from deployments

  • How HPE, cities and their partners are delivering Smart City Initiatives
  • Details of existing micro-services and those on the horizon         
  • Learnings from complex IoT deployments in smart cities
  • Speaker Nigel Upton - Worldwide Director & General Manager, IoT/GCP, Hewlett Packard Enterprise (HPE)

2:00pm 2:20pm (20 mins)

Smart Cities

IoT in the City: Disruption as a Public Good

A presentation highlighting real-world examples of IoT implementations out in the streets of Chicago and the value they created. Topics covered will include critical success factors and lessons learned from each implementation.


  • Brenna Berman - Executive Director, City Digital, UI Labs

2:20pm 2:40pm (20 mins)

Smart Cities

Autonomous Vehicles as Public Transportation

Autonomous Vehicles have the potential to solve many urban problems. They will take private cars off the road, reduce demand for parking, increase safety and mobility for everyone, including the disabled, and solve the ‘first/last mile’ challenge for commuters using mass transit.

  • Speaker John Mirisch - Mayor, City of Beverly Hills

2:40pm 3:20pm (40 mins)

Smart Cities

Panel: Future of Smart Buildings and City Infrastructure

  • Implementing connected systems in Buildings for Physical Security, Lighting Control and Fire Detection & Safety
  • Enhancing Building Energy Management Systems (BEMS) to optimize energy use
  • Use cases: providing real-time billing information; reducing the number of workers needed to check meters
  • Installing Smart Meters/systems in Commercial and Residential Buildings
  • The Future of Free Wifi
  • Why do we need the Smart Grid?
  • Panelist Brian Lakamp - CEO, Totem Power
  • Panelist Ben Smith - Product Marketing Manager, HPE Vertica
  • Panelist Rouzbeh Farhoumand - Representative, OneM2M
  • Moderator Melanie Nutter - Principal, Nutter Consulting
  • Panelist Ken Kolderup - Vice President of Marketing, Bluetooth SIG

3:20pm 3:50pm (30 mins)

Smart Cities

Networking Break & Exhibition Visit

3:50pm 4:10pm (20 mins)

Smart Cities

Talking Trash with Billy & Jason

  • Speaker Billy Draper - Partner, Draper Associates
  • Speaker Jason Gates - Co-founder and CEO, Compology

4:10pm 4:30pm (20 mins)

Smart Cities

Defending the Smart City: Keeping People Safe in an IoT World

  • Smart Energy, Smart Water, and Smart Agriculture are exciting and new. But when civil order is at risk, can SMART also make us SAFE?
  • Real use case: how IoT sensors and systems are protecting critical water, energy, and community services 
  • Using blockchain to make your IoT networks more resilient, cyber-secure, and harder to disrupt
  • Speaker John Miri - Chief Administrative Officer, Lower Colorado River Authority (LCRA)

4:30pm 5:10pm (40 mins)

Smart Cities

Panel: Maximizing Data - Looking Inward, Leveraging Big Data, Open Data & Analytics

  • Keeping Citizen Privacy at the forefront
  • Maintaining privacy and security
  • Communicating policies to the citizens, best practices for using consumer data
  • What are the limitations to what a Smart City is?
  • Offering personalized, improved services to citizens through more accurate data visualization
  • How can a city leverage Open Data, and turn data into insights?
  • Open Data Deployment: How do you choose a solution that best maps to your strategy?
  • Improving city services and transportation real time with data
  • Panelist YiDing Yu - Founder & CEO, Twiage
  • Panelist Ryan Spanier - Director of Research, Kudelski Security
  • Moderator James Brehm - Founder and Chief Technology Evangelist, James Brehm & Associates
  • Panelist Anand Venugopal - Product Head, StreamAnalytix

11:30am 11:40am (10 mins)

IoT Security

Chairman’s Opening

  • Christopher Caen - Community Development, IoT Consortium

11:40am 12:00pm (20 mins)

IoT Security

Jumping Top IoT Hurdles for 2017: Getting past PoCs and security pitfalls. Lower costs of integrations, too.

Recent analyst research has found that up to 70% of IoT projects are stalled at the proof of concept stage. In this session, we’ll share case studies and examples of key hurdles to IoT deployment, including struggles with applications/analytics integrations, mobile app development, and security at all levels of the IoT exchange. We will also share insights into industrial-strength projects that went through multiple iterations and highly varied field trials before moving to successfully produce and securely deploy at scale (e.g. over 100,000 edge devices). We’ll discuss ways companies are cutting costs and time along the way as well.

  • Hugo Fiennes - CEO and co-founder, Electric Imp

12:00pm 12:40pm (40 mins)

IoT Security

Panel: Working together Towards a Trustworthy Internet of Things

- Taking a Proactive vs Reactive Approach to IoT Security

- How IT & OT can work together?

- A discussion around legal frameworks and regulation

- Healthcare Use Case:  An example of how a sensitive industry can still innovate and embrace IoT

  • Austin O'Flynn - Senior Counsel for IT/IP, eCommerce, eDiscovery, Privacy and Data Security, Dignity Health
  • Harsh Kupwade Patil - Staff IOT Security Engineer, LG
  • Arjmand Samuel - Principal Program Manager, Microsoft
  • Dean Weber - Chief Technology Officer, Mocana
  • David Baker - VP of Operations, Bugcrowd
  • Moderator Cesare Garlati - Chief Security Strategist, prpl Foundation

12:40pm 1:40pm (60 mins)

IoT Security

Lunch

1:40pm 2:00pm (20 mins)

IoT Security

Enabling Cost Effective Security for the IoT Revolution

As the anticipated billions of “things” are connected to the Internet of Things, security becomes a major industry concern that could significantly slowdown the deployment of IoT systems. It is becoming increasingly important to understand that IoT security is a multi-layered problem with the added complexity of securely connecting devices to the cloud and manage them through the product lifecycle. In this presentation, we will explore the security risks that come with the IoT revolution, including compromised IoT devices that execute DDoS attacks against Internet services and malicious actors manipulating the flow of information to and from network-connected devices. We will also explore the complexity of the IoT ecosystem and the challenges OEMs and service providers face trying to build security into their products. The presentation will conclude with a new security solution to enable easy and secure device-to-cloud connectivity and lifecycle management.

  • Asaf Ashkenazi - Sr. Director of Product Management, Rambus

2:00pm 2:20pm (20 mins)

IoT Security

Use Case: Internet of Things (IoT) in State Government, Why Do You Care?

This talk aims to introduce audience, both State Government personnel, and product/service providers to State Governments, to the Internet of Things, how they are being used in the State Government, challenges and opportunities to be the early adopters. And what you can do about it to gain a competitive advantage.

  1. How are IoT affecting State Government?
  2. The difference between Information Security and Network Security with respect to IoT!
  3. What are opportunities and Challenges for IoT in the State Government?
  4. Why do you care? (AKA How State Government and Industry can work together to take advantage of the Internet of Things)
  • Keson Khieu - Cyber Security Officer, State of California Government

2:20pm 2:40pm (20 mins)

IoT Security

Cybersecurity Hygiene for Connected Medical Devices

  • The emergence of connected medical devices in healthcare presents many benefits for the industry such as better patient monitoring, improved outcomes and enhanced overall population health. However, stakeholders must address the risks of connected medical devices—and mitigate them—to ensure patient safety and maintain their trust.
  • In this talk, Nelson discusses the elements of good cybersecurity hygiene for connected medical devices including device authentication, data encryption, and data and system integrity.
  • Nelson gives an overview of the state of connected medical device cyber security, recent FDA guidance, and how PKI is being used by major medical device manufacturers to address patient safety and safeguard networks accessed by these devices.
  • Jeremy Rowley - Executive VP of Emerging Markets, DigiCert

2:40pm 3:20pm (40 mins)

IoT Security

Panel Use Cases: Design Method - The Only Way to do Security: Layered Security

  • Exploring the value of penetration testing 
  • How is vehicle and drone hardware secured?
  • Developing Multi-Device Security
  • Preventing Mobile phishing and ransomware, Using an infected mobile device to infiltrate nearby devices, Cross-platform attacks
  • Discussing secure boot, authentication, and integration with security management systems
  • Larry Lunetta - VP, Security Solutions Marketing, Aruba, a Hewlett Packard Enterprise company
  • M.J. Vaidya - Principal, Ernst&Young
  • Vishal Patil - Associate Director, eInfochips
  • Bill Diotte - CEO, Mocana
  • Drew Van Duren - Senior Cryptographic and Cybersecurity Engineer, Security Innovation
  • Cesare Garlati - Chief Security Strategist, prpl Foundation

3:20pm 4:10pm (50 mins)

IoT Security

Networking Break & Exhibition Visit

3:50pm 4:10pm (20 mins)

IoT Security

Security in the IoT Realm

  • Ravi Char - Security Architect, LinkedIn

4:10pm 4:30pm (20 mins)

IoT Security

IOT: Device Authentication Conundrum

  • Oleg Gryb - Chief Architect Security Engineering, Finance Industry

4:30pm 5:10pm (40 mins)

IoT Security

Panel Use Cases: Exploring Cloud Security Solutions in Action and how they secure the modern day IoT

  • Showcasing the leading Cloud Security providers 
  • The Federal Government perspective on IoT Security Challenges: Privacy, Trust, Identity and Anonymity - what are the Federal Government Security Challenges?
  • Proving the value of penetration testing
  • Panelist Karen Caraway - Co-lead Internet of Things (IoT) Community of Practice, MITRE
  • Panelist Paul Jauregui - VP Marketing and IoT Business Lead, Praetorian
  • Panelist Todd Krautkremer - Senior Vice President of Strategy and Strategic Partnerships, Cradlepoint
  • Moderator Steve Brumer - Partner, 151 Advisors

11:30am 11:40am (10 mins)

Blockchain 360

11.30-11.40 Chairman’s Opening

  • Moderator Susan Poole - Founder, BlockBridge Advisory

11:40am 12:00pm (20 mins)

Blockchain 360

What is Blockchain and how to get started? - Blockchain & IoT: Changing the Tires at 80 MPH

· What are the unique qualities of Blockchains?

· How does a Blockchain actually work?

· New! Animated IOT - Blockchain - Smart Contracts

  • Paul Tatro - Co-Founder, Blockchain Training Institute

12:00pm 12:40pm (40 mins)

Blockchain 360

Panel Exploring Blockchain Initiatives across industries

  • Who are some of the most influential startups and initiatives?
  • How are they changing multiple verticals?
  • What are the collaboration potentials?
  • What are the use cases?
  • Ben Gorlick - Director, Products, Blockstream
  • Bill Tai - Venture Capitalist & Board Member, The Bitfury Group
  • Siva Kannan - VP Engineering, Gem
  • Michael Haley - Product Innovation, AlphaPoint
  • Moderator Susan Poole - Founder, BlockBridge Advisory

12:40pm 1:40pm (60 mins)

Blockchain 360

Lunch

1:40pm 2:00pm (20 mins)

Blockchain 360

Towards a Decentralized Internet of Things

- With 50 billion devices on the horizon, how does the management and infrastructure scale?

- Are there limits of centralized network infrastructures? Will the IoT hit them?

- Connectivity is one challenge, but distributed trust is another. How to integrate the two?

  • Allison Clift-Jennings - CEO, Filament

2:00pm 2:20pm (20 mins)

Blockchain 360

Blockchain Security & Privacy: A Government Perspective

  • Mapping security and privacy principles onto the Blockchain
  • Capability gaps and where DHS S&T is investing to close them
  • Use Cases for Government use of Blockchain technologies
  • Blockchain R&D Projects and Pilots
  • Anil John - Program Manager, Identity Management and Data Privacy Research, Cyber Security Division, DHS Science and Technology Directorate, Department of Homeland Security

2:20pm 2:40pm (20 mins)

Blockchain 360

IoT Payments and Cryptocurrencies

As new cryptocurrencies gain adoption, the future of IoT payments will include multiple cryptocurrencies. These cryptocurrencies include Bitcoin, Dash, Ethereum and other coins. In this session, Dash and BlockCypher will discuss how multiple currencies will fuel the Internet of Things:

  • What is the role of cryptocurrencies in IoT payments? 
  • How do you determine which cryptocurrency best suits your use case? 
  • How do you future-proof your IoT solution to support any cryptocurrency? 
  • Karen Hsu - Head of Growth, BlockCypher
  • Daniel Diaz - Head of Business Development, Dash

2:40pm 3:20pm (40 mins)

Blockchain 360

Panel Use Cases: Blockchain Disruptors across Industries: Media, Finance, Energy, Healthcare, Supply Chain

  • Meet Blockchain startups changing the media, payments, energy, healthcare, and supply chain industries
  • Nick Gogerty - CEO & CoFounder, SolarCoin/ElectricChain
  • Ranga Krishnan - Vice President Technology, Skuchain
  • Samantha Radocchia - Co-Founder & Chief Product Officer, Chronicled
  • Raja Ramachandran - Founder, ripe.io
  • Moderator Susan Poole - Founder, BlockBridge Advisory
  • Samantha Radocchia - Co-Founder & Chief Product Officer, Chronicled

3:20pm 4:10pm (50 mins)

Blockchain 360

Networking Break & Exhibition Visit

3:50pm 4:10pm (20 mins)

Blockchain 360

Blockchain for IoT: Decentralizing Networks; Lowering Costs; Improving Security and Simplifying Ecosystems

  • "Data is the new oil"
  • Exploring how blockchain benefits businisses
  • Treasure Data Use cases in action by guest speaker 
  • Bill Tai - Venture Capitalist & Board Member, The Bitfury Group
  • Rob Parrish - Director of Product Management, Treasure Data

4:10pm 4:30pm (20 mins)

Blockchain 360

Metamask, and the future of decentralized web

  • Daniel Finlay - Software Developer, ConsenSys

11:30am 11:40am (10 mins)

Smart Home

Chairman’s Opening

  • Francesco Radicati - Senior Analyst, Ovum

11:40am 12:00pm (20 mins)

Smart Home

Real World Interoperability Testing and why it matters

In a the Real World environment, many issues can arise that may affect how a device operates. These range from background noise and the WiFi interference they can impose or be exposed to through when power outages occur and how the devices recovers and resumes interoperation with other devices. This is where the idea of implicit vs. explicit testing becomes a critical notion when developing devices. The idea is that users expectations are set differently based on the environments and conditions unique to the home. In this session UL will discuss how the manufacturers devices will react and interact with other devices much like a real consumer would have in their homes and why real world testing is the golden last mile to a successful product launch.

  • Rob Barrett - Innovations Manager, UL

12:40pm 1:20pm (40 mins)

Smart Home

Panel: Exploring Smart Home Platforms, Consolidation and Interoperability

  • How much is the “Platform War” going to hinder uptake of connected product in the home?
  •  The key to a smart home is a seamless experience but how can this be achieved?
  • It's No Longer About Platforms, But Simplicity
  • Ryan Ciovacco - President l Wally Labs & Connected Living, Sears Holdings Corporation
  • Neil Raggio - Senior Director of Home Control Business, Logitech
  • Len Jordan - Managing Director, Madrona Venture Group
  • Adam Justice - Vice President, Grid Connect Inc.
  • Rob Barrett - Innovations Manager, UL
  • Moderator Andrew Dailey - Managing Director, MGI Research

12:40pm 1:40pm (60 mins)

Smart Home

Lunch

1:40pm 2:00pm (20 mins)

Smart Home

The Evolution is Now: The 2020 Smart Home

  • Tejash Unadkat - General Manager, Platform and Partnerships, August Home

2:00pm 2:20pm (20 mins)

Smart Home

Improve your opportunity with IOT Eco-System Providers - Don't make these Privacy and Security Mistakes

  • Paul Plofchan - Principal, Grimberg, Johnson, McQue

2:20pm 2:40pm (20 mins)

Smart Home

Lighting: The Smart Home Conduit

  • Jeff Patton - General Manager, Connected Home Products, GE Lighting

2:40pm 3:20pm (40 mins)

Smart Home

Panel: What does the Future Home look like?

- Exploring the role of AI in shaping future connected lifestyles

- Do consumers want/need AI in the home? Convenience vs Creep

- How much will Voice lead the way in future technological developments?

- Is sound-based AI the future and how will this create a safer, more secure home?

  • Tim Westman - Marketing Director, Intel Smart Home Group
  • Itamar Novick - Chief Business Officer, Life360
  • Neal Foster - Vice President of Product Management, Xfinity Home
  • Jeff Patton - General Manager, Connected Home Products, GE Lighting
  • Chris Klein - Co-Founder, CEO, Rachio
  • Andrew Dailey - Managing Director, MGI Research

3:20pm 4:10pm (50 mins)

Smart Home

Networking Break & Exhibition Visit / End of track

11:30am 11:40am (10 mins)

Sports & Entertainment

Chairman's Opening

  • Speaker Keith Bruce - CEO & President, San Francisco Bay Area Super Bowl Host Committee

12:00pm 12:40pm (40 mins)

Sports & Entertainment

Panel: Developing the Ultimate Fan Experience

  • What do fans want or need to make going to events the ultimate thing?
  • What do they understand about the technology
  • What are they willing to pay for?
  • Moderator Keith Bruce - CEO & President, San Francisco Bay Area Super Bowl Host Committee
  • Panelist Mike Janes - VP, Engineering & Technology, Portland Trailblazers
  • Panelist John Coombs - Co-founder & CEO, Rover
  • Panelist Tom Sahara - Vice-President, Operations & Technology, Turner Sports
  • Panelist Rosie Spaulding - General Manager, Rugby World Cup Sevens, 2018

12:40pm 1:40pm (60 mins)

Sports & Entertainment

Lunch

1:40pm 2:00pm (20 mins)

Sports & Entertainment

Mega Events: How IoT is central to the Fan Experience

  • Megaevents - touch points with the Internet of Things
  • Why fanexperience & engagement are so important
  • Challenges faced in delivering large events
  • Solutions & Examples from 34th America's Cup, SuperBowl 50
  • Speaker Rosie Spaulding - General Manager, Rugby World Cup Sevens, 2018

2:00pm 2:20pm (20 mins)

Sports & Entertainment

Case Study: How IoT technology enabled a new level of immersive experiences in the global hospitality industry, and paved the way to make Smart Cities a reality.

  • How Nytec partnered with Carnival Corporation to develop the most advanced IOT hospitality system
  • Innovation through design, engineering, and manufacturing management
  • Why this business and experience model is the right way to define new customer experiences and value through IOT
  • The outlook.... smart cities
  • Panelist Vincent Ball - Vice President Product Innovation Center, Nytec

2:20pm 2:40pm (20 mins)

Sports & Entertainment

Enflux: Motion Capture Clothing for Sports and Entertainment

Enflux (www.getenflux.com) makes Motion Capture Clothing for animation, sports, healthcare, and virtual reality. Enflux clothing is fashionable, simple, affordable, and mobile. The Enflux developer kit costs only $349 (includes shirt, pants, and free SDK access), compared to professional motion capture systems, which cost up to $100,000.

Mickey Ferri, Ph.D. in Economics, Chief Growth Officer of Enflux, will give a talk on how Enflux is revolutionizing motion capture. He will show some of the latest Enflux applications, give an overview of the go-to-market strategy, and provide an overview of the Enflux SDK. This talk is ideal for executives and product developers companies in sports and entertainment looking to incorporate affordable and mobile motion capture data into their product offerings or research projects.


  • Speaker Mickey Ferri - Chief Growth Officer, Enflux

2:40pm 3:20pm (40 mins)

Sports & Entertainment

Q&A: Game changers - cognitive computing and data analytics to push athletes further

  • The Connected Athlete: using technology to enhance performance
  • Rejuvenating training programs with cutting edge technology
  • Gaining insights from collected data
  • Moderator Keith Bruce - CEO & President, San Francisco Bay Area Super Bowl Host Committee
  • Panelist Mickey Ferri - Chief Growth Officer, Enflux
  • Panelist Mounir Zok - Director of Technology & Innovation, United States Olympic Committee

3:20pm 4:10pm (50 mins)

Sports & Entertainment

Coffee Break